# SDR SIMA20150422003

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 26,537 hours, 22,183 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cap
- Condition: Out Of Position
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2 ANTI-ICE FAIL DURING PNEUMATIC TEST IN CLIMB TWICE.  GAINED ACCESS TO E2 ANTI-ICE VLV & FOUND ANTI-ICE VLV PRESS TRANSDUCER MANIFOLD PRESS TEST PORT CAP NOT INSTALLED.  LOCATED & INSTALLED PORT CAP & TIGHTENED.  PERFORMED OPERATIONAL CHECK OF E2 ANTI-ICE IAW AMM 30-21-00-700-803-A.  OPERATIONAL TESTED NORMAL, NO FURTHER DEFECTS NOTED.  SECURED PANEL 422AT AS REQUIRED.
